# SDR AALA202510291451

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 32,809 hours, 12,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT SEAT 8C INOPERATIVE. RESECURED SEAT MOUNTED EMERGENCY LIGHT CONNECTOR ON SEAT 8C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-21-61.
